MathSciNet Relay Station
MathSciNet bibliographic data
MR2150687 53D35 (37J05 53D40)
Oh, Yong-Geun Spectral invariants and the length minimizing property of Hamiltonian paths. Asian J. Math. 9 (2005), no. 1, 1–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement